# SDR CALA2021092801718

- Difficulty date: September 28, 2021
- Submitted: September 29, 2021
- Operation: Air carrier
- Aircraft: N488UA
- Make and model: Airbus A320-232
- Aircraft serial: 1680
- Aircraft time: 60,679 hours, 26,529 cycles
- System (JASC): 2800 · Aircraft Fuel System
- Part: Lanyard
- Part number: NA
- Condition: Missing
- Location: Fuel Cap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RIGHT SIDE FUEL CAPLANYARD MISSINGFUEL CAP SECURE CURTIS, ZACHERY (V927339)VERIFIED NO LEAKS AT SPR COUPLING PER CDL 28A PROCEDURES.OPBLM CHRISTIANSEN. DISPATCH DESK: 01   NAME: CR                   DATE: 26-SEP-21- DEFERRED DIRECTLY BY TOMC UPDATED MAA CODE FIX USING VENDOR MAA SCREEN PDA FOR MISSING LANYARD. OPBLM CHRISTIIAMNSEN MAC METER INITIATED FOR     WITH VENDOR ID V927339 PLEASE CONTACT TOMC BEFORE COMMENCING ANY WORK. ENSURE NO LEAKS MAC RELATED WORK ORDER 000000003020518 AND PRTR AT FUEL COUPLING PER CDL 38A. OPBLM CHRISTIANSEN CURTIS, ZACHERY (V927339)VERIFIED NO LEAKS AT SPR COUPLING PER CDL 28A PROCEDURES.OPBLM CHRISTIANSEN.
